# SDR CJPA202506250001

- Difficulty date: June 22, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N787TS
- Make and model: Lear 60LEAR
- Aircraft serial: 355
- Aircraft time: 3,108 hours, 2,004 cycles
- Engine: Pwa PW305A
- Engine time: 3,108 hours, 2,004 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 6608512006
- Part serial: 1437XL
- Condition: Sheared
- Location: Zone 400
- Part time: 833 hours, 516 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, E, G
- Precautionary procedure: E

## Discrepancy

(KDAL TO KAPA) AND THE FO WAS THE PILOT FLYING. THERE WERE NO PASSENGERS ONBOARD. AT CRUISE ALTITUDE (FL400) A R GEN LIGHT ILLUMINATED AND WE ACCOMPLISHED THE CHECKLIST. THE GENERATOR DID NOT RESET AND WE TURNED THE GENERATOR OFF. WE ALSO FELT A SLIGHT VIBRATION AT THIS TIME. FIVE TO TEN MINUTES LATER, WE GOT A R ENG VIB LIGHT FOLLOWED SHORTLY AFTER BY A R OIL PRESS LIGHT. THE OIL PRESSURE WAS AT 5 PSI AND THE CHECKLIST LED US TO SHUT THE ENGINE DOWN. WE DECLARED AN EMERGENCY AND ASKED FOR EMERGENCY EQUIPMENT TO STAND BY. ON FINAL, THE CONTROLLER ASKED IF WE WOULD CLEAR THE RUNWAY AND WE SAID WE PLANNED TO DO THAT. WE LANDED AT KAPA ON RUNWAY 17L AND ROLLED TO TAXIWAY A16, CLEARED THE RUNWAY, AND TAXIED IN. WE TOLD THE CONTROLLER WE WOULD NOT NEED FURTHER ASSISTANCE AND, FOLLOWING SHUTDOWN, NOTICED OIL ON THE RIGHT SIDE OF THE AIRCRAFT BEHIND THE RIGHT ENGINE.
